Repositorio de producción científica de la Universidad de Sevilla

On a q-extension of the linear harmonic oscillator with the continuous orthogonality property on R

Opened Access On a q-extension of the linear harmonic oscillator with the continuous orthogonality property on R

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Álvarez Nodarse, Renato
Atakishiyeva Kyazim Zade, Messouma
Atakishiyev Mektiyev, Natig
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2005-11
Publicado en: Czechoslovak Journal of Physics, 55 (11), 1315-1320.
Tipo de documento: Artículo
Resumen: We discuss a q-analogue of the linear harmonic oscillator in quantum mechanics, based on a q-extension of the classical Hermite polynomials Hn(x), recently introduced by us in [1] R. Alvarez-Nodarse, M. K. Atakishiyeva, and N. M. Atakishiyev.. On a q-extension of the Hermite polynomials Hn(x) with the continuous orthogonality property on R. Boletín de la Sociedad Matemática Mexicana (3), 8, No.2, pp.127–139, 2002. The wave functions in this q-model of the quantum harmonic oscillator possess the continuous orthogonality property on the whole real line R with respect to a positive weight function. A detailed description of the corresponding q-system is carried out.
Cita: Álvarez Nodarse, R., Atakishiyeva Kyazim Zade, M. y Atakishiyev Mektiyev, N. (2005). On a q-extension of the linear harmonic oscillator with the continuous orthogonality property on R. Czechoslovak Journal of Physics, 55 (11), 1315-1320.
Tamaño: 114.8Kb
Formato: PDF

URI: http://hdl.handle.net/11441/41715

DOI: 10.1007/s10582-006-0003-z

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones